# SDR SWIA202053768

- Difficulty date: October 16, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N146SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000491
- Aircraft time: 14,869 hours, 8,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAG DOOR DOUBLER P/N 170-671115-001, BETWEEN 13" AND 26" FORWARD OF FRAME 27 LARGE AREA OF CORROSION ON BOTH SIDES OF THE CLOSE OUT PANEL, AS MARKED.  C-CHECK RO 10/31/2020.  REMOVED AND REPLACED BAG DOOR DOUBLER P/N 170-67115-002 (PART NUMBER IN THE WRITE UP IS INCORRECT) BETWEEN 13" AND 26" FORWARD OF FRAME 27.  PART WAS REPLACED WITH A FACTORY PART, NO SIGNIFICANT CHANGE TO WEIGHT AND BALANCE, REF EMB175 SRM.
